| Catalog Number |
02.12.0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 november 2023 lot 174804: 60 items manufactured and released on 11-oct-2017.Expiration date: 2022-09-21.No anomalies found related to the problem.To date, 54 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 5 years and 10 months from the primary, the patient came in reporting instability due to laxity.The surgeon revised the 12mm poly to a 20mm poly.The surgery was completed successfully.